# SDR ARWA20021005

- Difficulty date: October 10, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 76,837 hours, 25,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Failed
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUT OF MIA DURING CLIMB OUT, GEAR NOT LATCHED LIGHT ILLUMINATED AFTER UPLATCH CHECK.  PERFORMED CHECKLIST, LIGHT STAYED ON.  RETURNED TO MIA.   TROUBLESHOOT RETRACT SYSTEM AND FOUND CONNECTOR TO UPLATCH SWITCH BAD.  REMOVED AND REPLACED CONNECTOR, RECONNECT UPLATCH SWITCH, PERFORMED LANDING RETRACTION AND TEST IAW MM 32-22-1, ALL SYSTEMS AND INDICAITON CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
